MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON Z6MS ULTRASOUND TRANSDUCER; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON Z6MS ULTRASOUND TRANSDUCER; ULTRASOUND DEVICE
Model Number 10436113
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when connecting the z6ms probe, the device displays the error usacquisitionhw_31 and the system requests the removal of the probe.The issue is thermal in nature and occurs every time the probe is connected.When connecting v5m tee probes, the error does not occur.This occurred during an exam and the physician interrupted the exam by shutting down the equipment and removing the transducer from the patient.The exam was completed with a regular (non-4d) tee transducer.
 
Additional Manufacturer Narrative
An investigation is ongoing at siemens healthineers to identify the root cause of the issue.The report will be supplemented after the investigation is completed.Reference# (b)(4).

Brand Name
ACUSON Z6MS ULTRASOUND TRANSDUCER
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key23417224
Report Number3023245-2025-00070
Device Sequence Number9084708
Product Code ITX
UDI-Device Identifier04056869002804
UDI-Public(01)04056869002804
Combination Product (Y/N)N
Initial Reporter CountryHU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10436113
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown